Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 20, 1995

The articles are stored in DVI format and also in compressed (with gzip) PostScript format, so you can view them on your screen if your WWW browser supports it. You can also download the articles in compressed PostScript format for printing. Note that some of the figures are not included in the electronic versions.


Arés Gastesi, Pablo: Coordinates for Teichmüller spaces of b-groups with torsion, pp. 279-300.

Astala, K., and M. Zinsmeister: Abelian coverings, Poincaré exponent of convergence and holomorphic deformations, pp. 81-86.

Baker, I.N., and Anand P. Singh: Wandering domains in the iteration of compositions of entire functions, pp. 149-153.

Balogh, Z., and A. Volberg: Normalization of almost conformal parabolic germs, pp. 109-121.

Dodson, M.M., M.V. Melián, D. Pestana, and S.L. Velani: Patterson measure and ubiquity, pp. 37-60.

Freden, Eric M.: Negatively curved groups have the convergence property I, pp. 333-348.

Ghamsari, Manouchehr: Quasiconformal groups acting on B^3 that are not quasiconformally conjugate to Möbius groups, pp. 245-250.

Heinonen, Juha, and Shanshuang Yang: Strongly uniform domains and periodic quasiconformal maps, pp. 123-148.

Herron, David A., and Pekka Koskela: Locally uniform domains and quasiconformal mappings, pp. 187-206.

Järvi, Pentti: On the behavior of meromorphic functions around some nonisolated singularities II, pp. 373-378.

Kim, Kiwon: Necessary and sufficient conditions for the Bernstein inequality, pp. 419-432.

Kizuka, Takashi: On the movement of the Poincaré metric with the pseudoconvex deformation of open Riemann surfaces, pp. 327-331.

Korenblum, B., P.J. Rippon, and K. Samotij: On integrals of harmonic functions over annuli, pp. 3-26.

Krushkal, Samuel L.: Teichmüller spaces are not starlike, pp. 167-173.

Krushkal, Samuel L.: Exact coefficient estimates for univalent functions with quasiconformal extension, pp. 349-357.

Krzyz, Jan G.: Universal Teichmüller space and Fourier series, pp. 387-400.

Kurki, Jukka: Invariant sets for A-harmonic measure, pp. 433-436.

Kuusalo, T., and M. Näätänen: Geometric uniformization in genus 2, pp. 401-418.

Masur, Howard A., and Michael Wolf: Teichmüller space is not Gromov hyperbolic, pp. 259-267.

Matsuzaki, Katsuhiko: Teichmüller spaces with variable bases in the universal Teichmüller space, pp. 27-36.

Mizuta, Yoshihiro: Tangential limits of monotone Sobolev functions, pp. 315-326.

Murphy, Gerard J.: Translation-invariant function algebras on compact abelian groups, pp. 175-178.

Perry, Peter A.: A trace-class rigidity theorem for Kleinian groups, pp. 251-257.

Rickman, Seppo: Nonremovable Cantor sets for bounded quasiregular mappings, pp. 155-164.

Rickman, Seppo: Defect relation and its realization for quasiregular mappings, pp. 207-243.

Rossi, John: A sharp result concerning cercles de remplissage, pp. 179-185.

Sastry, Swati: A converse defect relation for quasimeromorphic mappings, pp. 61-79.

Stratmann, Bernd: A note on counting cuspidal excursions, pp. 359-372.

Vainio, Juhani V.: Properties of real sewing functions, pp. 87-95.

Wang, Shupei: A note on the oscillation theory of certain second order differential equations, pp. 379-385.

Wolf, Michael: On the existence of Jenkins-Strebel differentials using harmonic maps from surfaces to graphs, pp. 269-278.

Ye, Zhuan: On Nevanlinna's secondary deficiency, pp. 97-108.

Zhong, Li: A note on geodesics in infinite-dimensional Teichmüller spaces, pp. 301-313.